# SDR REXA2015020300172

- Difficulty date: February 3, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 22,130 hours, 19,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER EXIT SIGN BLUE LENS COVER MISSING.  INSTALLED BLUE LENS COVER ON CEILING EMER EXIT SIGN AFT SIDE IAW AMM 33-51-14.
